Works matching DE "COMPUTATIONAL number theory"
Results: 63
Generalized Computable Universal Numberings.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 5, p. 355, doi. 10.1007/s10469-014-9296-3
- By:
- Publication type:
- Article
BEYOND KNUTH'S NOTATION FOR UNIMAGINABLE NUMBERS WITHIN COMPUTATIONAL NUMBER THEORY.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 55, doi. 10.24330/ieja.1058413
- By:
- Publication type:
- Article
AUTOMORPHIC SL<sub>2</sub>-PERIODS AND THE SUBCONVEXITY PROBLEM FOR GL<sub>2</sub> × GL<sub>3</sub>.
- Published in:
- Mathematika, 2020, v. 66, n. 4, p. 855, doi. 10.1112/mtk.12047
- By:
- Publication type:
- Article
Metrics on the Sets of Nonsupersingular Elliptic Curves in Simplified Weierstrass Form over Finite Fields of Characteristic Two.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2015, p. 1, doi. 10.1155/2015/597849
- By:
- Publication type:
- Article
Satisfiability of ECTL with Local Tree Constraints.
- Published in:
- Theory of Computing Systems, 2017, v. 61, n. 2, p. 689, doi. 10.1007/s00224-016-9724-y
- By:
- Publication type:
- Article
On the Parameterised Complexity of String Morphism Problems.
- Published in:
- Theory of Computing Systems, 2016, v. 59, n. 1, p. 24, doi. 10.1007/s00224-015-9635-3
- By:
- Publication type:
- Article
COMPUTING GALOIS GROUPS.
- Published in:
- International Journal of Group Theory, 2024, v. 13, n. 3, p. 241, doi. 10.22108/ijgt.2023.136401.1825
- By:
- Publication type:
- Article
A Computational Modeling Approach on Three-Digit Number Processing.
- Published in:
- Topics in Cognitive Science, 2013, v. 5, n. 2, p. 317, doi. 10.1111/tops.12016
- By:
- Publication type:
- Article
Iterated residues and multiple Bernoulli polynomials.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 18, p. 937, doi. 10.1155/S1073792898000567
- By:
- Publication type:
- Article
Finding binomials in polynomial ideals.
- Published in:
- Research in the Mathematical Sciences, 2017, v. 4, n. 1, p. 1, doi. 10.1186/s40687-017-0106-0
- By:
- Publication type:
- Article
Multiscale Sieve for Smart Prime Generation and Application in Info-Security, IoT and Blockchain.
- Published in:
- Applied Sciences (2076-3417), 2024, v. 14, n. 19, p. 8983, doi. 10.3390/app14198983
- By:
- Publication type:
- Article
Computation of cubical homology, cohomology, and (co)homological operations via chain contraction.
- Published in:
- Advances in Computational Mathematics, 2015, v. 41, n. 1, p. 253, doi. 10.1007/s10444-014-9356-1
- By:
- Publication type:
- Article
Prime tight frames.
- Published in:
- Advances in Computational Mathematics, 2014, v. 40, n. 2, p. 315, doi. 10.1007/s10444-013-9309-0
- By:
- Publication type:
- Article
Search Heuristics and Constructive Algorithms for Maximally Idempotent Integers.
- Published in:
- Information (2078-2489), 2021, v. 12, n. 8, p. 305, doi. 10.3390/info12080305
- By:
- Publication type:
- Article
Models and Computability†.
- Published in:
- Philosophia Mathematica, 2014, v. 22, n. 2, p. 143, doi. 10.1093/philmat/nkt035
- By:
- Publication type:
- Article
Pythagoras' LegacyEdited by Marcel Danesi: OXFORD UNIVERSITY PRESS, 2020, 192 PP., $32.95, ISBN 9780198852247.
- Published in:
- Mathematical Intelligencer, 2021, v. 43, n. 1, p. 117, doi. 10.1007/s00283-020-10016-y
- By:
- Publication type:
- Article
Perfect Codes over Non-Prime Power Alphabets: An Approach Based on Diophantine Equations.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 11, p. 1642, doi. 10.3390/math12111642
- By:
- Publication type:
- Article
Algebraic, Analytic, and Computational Number Theory and Its Applications.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 1, p. 10, doi. 10.3390/math12010010
- By:
- Publication type:
- Article
Development and experimental validation of a computational model for the analysis of transient events in a natural gas distribution network.
- Published in:
- Canadian Journal of Chemical Engineering, 2014, v. 92, n. 10, p. 1776, doi. 10.1002/cjce.22024
- By:
- Publication type:
- Article
An Improved Quality Guided Phase Unwrapping Method and Its Applications to MRI.
- Published in:
- Progress in Electromagnetics Research, 2014, v. 145, p. 273, doi. 10.2528/pier14021005
- By:
- Publication type:
- Article
Two proposals for group signature schemes based on number theory problems.
- Published in:
- Logic Journal of the IGPL, 2013, v. 21, n. 4, p. 648, doi. 10.1093/jigpal/jzs035
- By:
- Publication type:
- Article
Fourth Workshop on Logic, Language, Information and Computation (WoLLIC'97).
- Published in:
- 1997
- By:
- Publication type:
- Conference Paper/Materials
The Extragradient Method for Convex Optimization in the Presence of Computational Errors.
- Published in:
- Numerical Functional Analysis & Optimization, 2012, v. 33, n. 12, p. 1399, doi. 10.1080/01630563.2012.706769
- By:
- Publication type:
- Article
Ternary Tree Based Approach For Accessing the Resources by Overlapping Members in Cloud Computing.
- Published in:
- International Journal of Electrical & Computer Engineering (2088-8708), 2017, v. 7, n. 6, p. 3593, doi. 10.11591/ijece.v7i6.pp3593-3601
- By:
- Publication type:
- Article
Near-optimal algorithm to count occurrences of subsequences of a given length.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2017, v. 9, n. 3, p. -1, doi. 10.1142/S1793830917500422
- By:
- Publication type:
- Article
LATTICE GAS AUTOMATON MODELLING OF A VORTEX FLOW METER: STROUHAL-REYNOLDS NUMBER DEPENDENCE.
- Published in:
- Lithuanian Journal of Physics, 2016, v. 56, n. 4, p. 191
- By:
- Publication type:
- Article
Dynamic Data Driven Application for Forest Fire Spread Prediction.
- Published in:
- Journal of Computer Science & Technology (JCS&T), 2012, v. 12, n. 2, p. 84
- By:
- Publication type:
- Article
Unramified extensions of quadratic number fields with certain perfect Galois groups.
- Published in:
- International Journal of Number Theory, 2023, v. 19, n. 3, p. 639, doi. 10.1142/S1793042123500318
- By:
- Publication type:
- Article
Computing S-unit groups of orders.
- Published in:
- International Journal of Number Theory, 2021, v. 17, n. 5, p. 1243, doi. 10.1142/S1793042121500342
- By:
- Publication type:
- Article
A triangular plate element 2343 using second-order absolute-nodal-coordinate slopes: numerical computation of shape functions.
- Published in:
- Nonlinear Dynamics, 2013, v. 74, n. 3, p. 769, doi. 10.1007/s11071-013-1004-7
- By:
- Publication type:
- Article
Discrete-event diagnostic model for a distributed computational system. independent chains.
- Published in:
- Automation & Remote Control, 2016, v. 77, n. 10, p. 1805, doi. 10.1134/S0005117916100076
- By:
- Publication type:
- Article
Diophantine m-tuples and Elliptic Curves.
- Published in:
- Bulletin of the Transilvania University of Braşov: Series III Mathematics & Computer Science, 2024, v. 66, n. 1, p. 219
- By:
- Publication type:
- Article
Responses of pyramidal cell somata and apical dendrites in mouse visual cortex over multiple days.
- Published in:
- Scientific Data, 2023, v. 10, n. 1, p. 1, doi. 10.1038/s41597-023-02214-y
- By:
- Publication type:
- Article
Recommendations for open data science.
- Published in:
- GigaScience, 2016, v. 5, p. 1, doi. 10.1186/s13742-016-0127-4
- By:
- Publication type:
- Article
The machine as data: a computational view of emergence and definability.
- Published in:
- Synthese, 2015, v. 192, n. 7, p. 1955, doi. 10.1007/s11229-015-0803-4
- By:
- Publication type:
- Article
A Semi-Self-Supervised Intrusion Detection System for Multilevel Industrial Cyber Protection.
- Published in:
- Computational Intelligence & Neuroscience, 2022, v. 2022, p. 1, doi. 10.1155/2022/4043309
- By:
- Publication type:
- Article
User-Friendly Tail Bounds for Sums of Random Matrices.
- Published in:
- Foundations of Computational Mathematics, 2012, v. 12, n. 4, p. 389, doi. 10.1007/s10208-011-9099-z
- By:
- Publication type:
- Article
Computation of the Highest Coefficients of Weighted Ehrhart Quasi-polynomials of Rational Polyhedra.
- Published in:
- Foundations of Computational Mathematics, 2012, v. 12, n. 4, p. 435, doi. 10.1007/s10208-011-9106-4
- By:
- Publication type:
- Article
Random walks and the number theoretic density.
- Published in:
- Statistical Methods & Applications, 2014, v. 23, n. 4, p. 477, doi. 10.1007/s10260-014-0264-9
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Discrete Mathematics & Applications, 2020, v. 30, n. 6, p. i, doi. 10.1515/dma-2020-frontmatter6
- Publication type:
- Article
THE ROLE OF NUMBER THEORY IN MODERN CRYPTOGRAPHY.
- Published in:
- InSight: Rivier Academic Journal, 2012, v. 8, n. 2, p. 1
- By:
- Publication type:
- Article
Covers of elliptic curves with unique, totally ramified branch points.
- Published in:
- Mathematische Nachrichten, 2013, v. 286, n. 14/15, p. 1530, doi. 10.1002/mana.201200285
- By:
- Publication type:
- Article
A brief history of partitions of numbers, partition functions and their modern applications.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2016, v. 47, n. 3, p. 329, doi. 10.1080/0020739X.2015.1071441
- By:
- Publication type:
- Article
Computation of an infinite integral using integration by parts.
- Published in:
- Mathematical Methods in the Applied Sciences, 2018, v. 41, n. 3, p. 929, doi. 10.1002/mma.3912
- By:
- Publication type:
- Article
Fischer-Clifford matrices of the generalized symmetric group - (a computational approach).
- Published in:
- QM - Quaestiones Mathematicae, 2017, v. 40, n. 1, p. 75, doi. 10.2989/16073606.2017.1280711
- By:
- Publication type:
- Article
Optimal egress time calculation and path generation for large evacuation networks.
- Published in:
- Annals of Operations Research, 2012, v. 201, n. 1, p. 403, doi. 10.1007/s10479-012-1225-z
- By:
- Publication type:
- Article
Identity-based signcryption from lattices.
- Published in:
- Security & Communication Networks, 2015, v. 8, n. 18, p. 3751, doi. 10.1002/sec.1297
- By:
- Publication type:
- Article
Efficient chosen ciphertext secure public-key encryption under factoring assumption.
- Published in:
- Security & Communication Networks, 2013, v. 6, n. 3, p. 351, doi. 10.1002/sec.571
- By:
- Publication type:
- Article
A Nearest Integer Solution to the Longest Run of Randomly Generated Words.
- Published in:
- American Mathematical Monthly, 2012, v. 119, n. 7, p. 566, doi. 10.4169/amer.math.monthly.119.07.566
- By:
- Publication type:
- Article
Book Reviews.
- Published in:
- 2001
- By:
- Publication type:
- Book Review